Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Turnpike Theorems for a Generalized Leontief Model

Lionel W. McKenzie
Econometrica
Vol. 31, No. 1/2 (Jan. - Apr., 1963), pp. 165-180
Published by: The Econometric Society
DOI: 10.2307/1910955
Stable URL: http://www.jstor.org/stable/1910955
Page Count: 16
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Turnpike Theorems for a Generalized Leontief Model
Preview not available

Abstract

Theorems are proved on the convergence of efficient paths in certain closed linear models of production to the Neumann ray (of maximal proportional expansion). Radner's theorem is generalized, in the first theorem, to convergence to a facet of the production cone which contains the Neumann ray. Then the weak convergence is extended in the second theorem from convergence to the facet to convergence to the ray itself.

Page Thumbnails

  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168
  • Thumbnail: Page 
169
    169
  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174
  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180